# SDR CALA2013100291654

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,628 hours, 7,090 cycles
- Engine: Pwa PW4056
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 4 ENG 10 DPM STATIC LEAK, IDGS FUEL OIL HEAT  EXCHANGER GANG DRAIN, OIL LEAK NOT PRESENT AFTER 4 HRS ENG COOLED.  DRAIN LINES FOR FUEL OIL HEAT EXCHANGER HAVE TWO EACH TEE CAPS REMOVED FOR TROUBLESHOOTING.  MOTORED ENG FOUND FOC BYPASS VALVE LEAKING 6 DPM AFTER SHUTDOWN.  REINSTALLED CAPS REMOVED FOR TROUBLESHOOTING.  CONFIRMED LEAK IS FROM ONLY THE FOC BYPASS VALVE BY ISOLATING & BAGGING ALL 4 DRAINS FROM THE FOC ASSEMBLY.  LEAK IS 6 DPM DURING OPERATION & FOLLOWING SHUTDOWN.
